# SDR AU960588

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Part number: NAS15237M
- Condition: Corroded
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING BOLTS CORRODED DUE TO COVERING OF BARIUM CHROMATE
